# SDR ASAA0210233

- Difficulty date: October 14, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Engine: Pwa JT8D17
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: 50797897
- Condition: Out Of Adjust
- Location: Emer Exit Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND LT OVERWING EMERGENCY EXIT HATCH HARD TO OPEN.  ADJUSTED LT OVERWING EXIT DOOR IAW MM, THEN DOOR OPERATED NORMAL.
